Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pregnant. Painful breasts, stomach, legs, heavy bleeding and tiredness. Why?

I discovered I was pregnant last Friday, tested due to last periods first day on 18th February, but then the next day after testing, had intercourse and started heavy bleeding and stomach cramps for 2 days, bleeding got lighter then stopped for 3 more days. Saw dr on tues this week and he said too early to know? I still have sharp pains in breasts, stomach, legs and feel tired daily. Could I still be pregnant? Or could it be something else?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The bleeding that you had after the intercourse could be due to a local trauma in the area. If you have tested positive for pregnancy, then so early abortion is not likely unless it is a chemical pregnancy. Blood HCG levels estimation will help in confirmation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor